# SDR ASAA2017042220496

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,879 hours, 12,310 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN STABLE CRUISE FLIGHT WITH BOTH PACK ON AND TRIM AIR ON TEMP OUTPUT OF PACKS SHOULD BE IDENTICAL. IN THIS AIRPLANE, THE LEFT PACK TEMP OUTPUT VARIES EVERY 25 SECONDS FROM 5 DEG TO 15 DEG, THE RIGHT PACK IS STABLE AT 11DEG REF SYS HANDBOOK SEC 2.020 PG 2 "BALANCED MODE". GROUNDED - YES. PERFORMED BITE OF LEFT AND RIGHT PACK TEMP CONTROLLERS NO PRIOR OR CURRENT FAULTS. BITE IS NORMAL REF B737-800 AMM 21-61-00. ACCOMPLISHED FIM 21-61 TASK 854 NO DEFECTS/FLUCTUATIONS NOTICED W/ RESPECT TO L PACK TEMP SUPPLY SUCCESSFUL GROUND VERIFICATION OF SYSTEM OPERATION.
